VOL. 44 · NO. 6 | 2014
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 44 (6), (2014)
No abstract available
Articles
Mojgan Afkhami
Rocky Mountain J. Math. 44 (6), 1745-1761, (2014) DOI: 10.1216/RMJ-2014-44-6-1745
KEYWORDS: Comaximal graph, zero-divisor graph, ring graph, outerplanar, 05C10, 13M05
Victor Bautista-Ancona, Javier Diaz-Vargas
Rocky Mountain J. Math. 44 (6), 1763-1780, (2014) DOI: 10.1216/RMJ-2014-44-6-1763
KEYWORDS: Goss zeta function, Newton polygon, Riemann hypothesis, 11M38, 06A07, 11R58, 14H05
Shamila Bayati, Jürgen Herzog
Rocky Mountain J. Math. 44 (6), 1781-1804, (2014) DOI: 10.1216/RMJ-2014-44-6-1781
KEYWORDS: Expansion functor, free resolution, graded Betti numbers, monomial ideals, 13C13, 13D02
Todd Cochrane, Craig V. Spencer, Hee-Sung Yang
Rocky Mountain J. Math. 44 (6), 1805-1816, (2014) DOI: 10.1216/RMJ-2014-44-6-1805
KEYWORDS: Diophantine equations, function fields, quasi-algebraic closure, 11D72, 12F20, 11T55
Damon Hay, Marissa Loving, Martin Montgomery, Efren Ruiz, Katherine Todd
Rocky Mountain J. Math. 44 (6), 1817-1850, (2014) DOI: 10.1216/RMJ-2014-44-6-1817
KEYWORDS: Graph Algebras, Leavitt path algebras, 16B99, 46L35
Ľubica Holá, Dušan Holý
Rocky Mountain J. Math. 44 (6), 1851-1866, (2014) DOI: 10.1216/RMJ-2014-44-6-1851
KEYWORDS: minimal cusco map, quasicontinuous function, sub continuous function, set-valued mapping, selection, extreme function, ‎54C60‎, 54B20
A.S. Janfada, S. Salami, A. Dujella, J.C. Peral
Rocky Mountain J. Math. 44 (6), 1867-1880, (2014) DOI: 10.1216/RMJ-2014-44-6-1867
KEYWORDS: $\theta$-congruent number, Elliptic curve, Mordell-Weil rank, 11G05
Palle E.T. Jorgensen, Keri A. Kornelson, Karen L. Shuman
Rocky Mountain J. Math. 44 (6), 1881-1901, (2014) DOI: 10.1216/RMJ-2014-44-6-1881
KEYWORDS: Bernoulli convolution, Cantor measure, Hilbert space, Unbounded operators, fractal measures, Fourier expansions, Spectral theory, decomposition theory, 26A30, 42A63, 42A85‎, 46L45, 47L60, 58C40
H.D. Junghenn, P. Milnes
Rocky Mountain J. Math. 44 (6), 1903-1921, (2014) DOI: 10.1216/RMJ-2014-44-6-1903
In-Bae Kim, Dong Ho Lim, Hyunjung Song
Rocky Mountain J. Math. 44 (6), 1923-1939, (2014) DOI: 10.1216/RMJ-2014-44-6-1923
KEYWORDS: real hypersurface, structure Jacobi operator, Hopf hypersurface, model spaces of type A, 53C40, 53C15
D. Vamshee Krishna
Rocky Mountain J. Math. 44 (6), 1941-1959, (2014) DOI: 10.1216/RMJ-2014-44-6-1941
KEYWORDS: Analytic function, $p$-valent function, starlike and convex functions, upper bound, second Hankel determinant, positive real function, Toeplitz determinants, 30C45, 30C50
Weihua Li, Junhao Shen
Rocky Mountain J. Math. 44 (6), 1961-1986, (2014) DOI: 10.1216/RMJ-2014-44-6-1961
KEYWORDS: Approximately divisible $C^*$-algebra, generators, topological free entropy dimension, 46L05
Hongmei Liu
Rocky Mountain J. Math. 44 (6), 1987-2007, (2014) DOI: 10.1216/RMJ-2014-44-6-1987
KEYWORDS: Beta function, Appell's hypergeometric functions, Lauricella's hypergeometric function, Mellin transform
Tadahisa Nara
Rocky Mountain J. Math. 44 (6), 2009-2027, (2014) DOI: 10.1216/RMJ-2014-44-6-2009
KEYWORDS: Elliptic curve, Mordell-Weil group, canonical height, quadratic twist, 11G05, 11G50, 11G07
Suhas Pandit
Rocky Mountain J. Math. 44 (6), 2029-2054, (2014) DOI: 10.1216/RMJ-2014-44-6-2029
KEYWORDS: 57M07, 57M05, 20E05
Eduardo Sáez, Eduardo Stange, Iván Szántó
Rocky Mountain J. Math. 44 (6), 2057-2073, (2014) DOI: 10.1216/RMJ-2014-44-6-2057
KEYWORDS: stability, limit cycles, bifurcations, predator-prey models, 34C, 58F14, 58F21, 92D25
Charles L. Samuels
Rocky Mountain J. Math. 44 (6), 2075-2091, (2014) DOI: 10.1216/RMJ-2014-44-6-2075
KEYWORDS: 11R04, 11R09, 20K99, 26A06, 30D20
Jesús Suárez de la Fuente
Rocky Mountain J. Math. 44 (6), 2093-2102, (2014) DOI: 10.1216/RMJ-2014-44-6-2093
KEYWORDS: Schatten, twisted sum, singular, Duality, 46A16, 46B07, 46B20
Index
Rocky Mountain J. Math. 44 (6), 2103-2107, (2014) DOI: 10.1216/RMJ-2014-44-6-2103
No abstract available
Back to Top